The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (301 KB) | Metadata | Table of Contents | ZAA summary
Volume 37, Issue 4, 2018, pp. 475–494
DOI: 10.4171/ZAA/1624

Published online: 2018-10-18

Positive Solution of Lighthill-Type Equations

Gennadi Vainikko[1]

(1) University of Tartu, Estonia

We study a unique solvability of Volterra integral equations of Lighthill’s type subject to a positive solution on $[0,\infty)$. Also the asymptotics of the solution at the in finity is examined.

Keywords: Nonlinear equations, Volterra equations on semiaxis, positive solution, Lighthill's equation

Vainikko Gennadi: Positive Solution of Lighthill-Type Equations. Z. Anal. Anwend. 37 (2018), 475-494. doi: 10.4171/ZAA/1624